Jump to content

skyblu

Members
  • Content Count

    87
  • Joined

  • Last visited

Community Reputation

0 Neutral

About skyblu

  • Rank
    Advanced Member
  1. Well I tried a mix of orange juice, water and salt. I think it'll do the trick although I find the orange juice to be a little too sweet even diluted with water. But OJ does have lots of Potassium so I guess it should work as well as the Gatorade. The only advantage of Gatorade is you can take it with you everywhere.
  2. I think I might be allergic to the dye in Gatorade and was wondering if anyone had a recipe for homemade Gatorade. I was thinking orange juice with a little salt added might do the trick? Thanks.
  3. I drink both. And when I drink Gatorade I mix it with water.
  4. I use enteric coated fish oil capsules. It definitely makes a difference. I was originally prescribed fish oil years ago for inflammation when I was nursing my son (now 15). I couldn't stay on them long term, due to the problems people have mentioned/ Going to the coated ones a couple years ago and spreading the dose out over the day made a difference. The problem with a diet heavy in fish is mercury. How many mg of fish oil are in the enteric coated ones? Glad they work better for you....I might try them if I can find a cap lower than 1000 mg.
  5. I do OK when I eat fish so I think I'm going to stick with eating salmon a few times a week. I can't figure out why I can handle eating fish but can't take fish oil. Makes no sense. I'd be willing to try fish oil caps again if they made caps with less than 500 mg of fish oil.
  6. I decided to try taking fish oil caps because they're supposed to help prevent migraines. I took one 1000 mg capsule for the first time with lunch today and got really dizzy afterward. The dizziness lasted around 4- 5 hours. I've read fish oil caps can lower BP but this was more of a vertigo type dizziness than my usual lightheaded feeling from low BP. Plus....my BP was fine. So who knows....I'm sure the dizziness was from the fish oil capsules and not just a coincidence.
  7. Just a thought but Benadryl can cause unpleasant symptoms in some people. It does with me. I get shaky, I break out in a cold sweat and in general I feel very weird and creepy on it.
  8. Thanks...I just emailed her.
  9. Sounds really scary. I once passed out in the shower and have come close to passing out after a shower. I think it's because of vasodilation which is a result of the water being too warm. Are you making sure your showers aren't too hot? I'm alone during the day and keep the phone by the shower and always near me just in case.
  10. I received an odd email from Ernie this morning which leads me to believe her email account was hacked. The email said she was on England and she was requesting money to get home. I haven't emailed or called Ernie in years but I'm sure she didn't send this although it did come from her email account. If anyone on here still has contact with Ernie you might want to let her know someone has hacked into her email account and is sending out this email to her contacts. Thanks
  11. Thought this was interesting http://www.cnn.com/2010/HEALTH/09/27/jordan.rania.treatment/index.html?hpt=Sbin Jordan's Queen Rania undergoes treatment for irregular heart rhythm By the CNN Wire Staff September 27, 2010 2:24 a.m. EDT STORY HIGHLIGHTS (CNN) -- Jordan's Queen Rania was recuperating in a New York hospital Monday after she underwent a medical procedure to correct an irregular heart rhythm. "The procedure went very smoothly and Her Majesty is well and in good spirits," the Royal Court in Amman said in a statement Monday. She will remain hospitalized for two nights while she recovers
  12. Wow...it must have been very scary to have experienced an arrhythmia and to have been so symptomatic at such a young age. My cardiac issues have developed gradually. Started with PAC's and PVC's in the early 90s' but they didn't happen that often. Through the years it's definitely gotten worse. I think I started getting PATs in 2000. Or maybe I always had them and wasn't aware of them. I went into an afib during a sinus surgery in 1998...they had to stop the surgery until they got my HR under control. It was during the part where they pack your nose with lidocaine or something similar. The an
  13. Wow...it must have been very scary to have experienced an arrhythmia and to have been so symptomatic at such a young age. My cardiac issues have developed gradually. Started with PAC's and PVC's in the early 90s' but they didn't happen that often. Through the years it's definitely gotten worse. I think I started getting PATs in 2000. Or maybe I always had them and wasn't aware of them. I went into an afib during a sinus surgery in 1998...they had to stop the surgery until they got my HR under control. It was during the part where they pack your nose with lidocaine or something similar. The an
  14. Thanks for your input, Nowwhat. Yes...the ventricular tachy can be dangerous but fortunately it sounds like your brother isn't having regular episodes of them. Interesting both of you have cardiac issues. I go through bad and not so bad periods also. For example up until the past few months I was able to go through periods with no episodes of PVC's or PATS . But then I can also go through cycles where I'm getting PVC's all day long. I know my attitude about them has changed. About 3 months after my brain surgery in 1995 I started having PVC's nonstop...all day long. I remember talking to my
  15. " SVT also is called paroxysmal supraventricular tachycardia (PSVT) or paroxysmal atrial tachycardia (PAT)". From Web MD. When I get an episode it feels like my heart stops beating for a second and then I can feel it racing in my chest so fast that I doubt I would be able to count the beats on my pulse. Then it goes right back to normal beats. I'm assuming it's a PAT and not an afib becasue it feels similar to past PAT's that were documented on an event monitor. I don't get symptomatic because it doesn't last long enough. Afterward, my heart always feels a little funny. Like things aren't se
×
×
  • Create New...